# SDR AWXA9500197

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AW
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chord
- Part number: 6517688
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF TASK C53 107 02, FOUND L1 DOOR INNER CHORD CORRODED BEYOND CLEAN UP LIMITS AROUND SCREW HOLES, STATION 312 TO 340.  REMOVED AND REPLACED CHORD PER SRM 51-10-1 AND 51-30-02.  (W)
